| Model Number |
H74939171120470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.A 12.0 x 40, 75cm mustang balloon catheter was advanced for central venous dilation.During inflation at 13 atmospheres, the balloon ruptured.No patient complications were reported as a result of this event.